Alert archive / Nebraska / Frost Advisories in 2014
Frost Advisory 7, NWS North Platte, NE
NWS North Platte, NE issued this frost advisory at Sep 12, 2014, 3:48 AM CDT for 5 counties in Nebraska. It took effect at Sep 13, 2014, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2014, 3:48 AM CDT (08:48 UTC)
- In effect from
- Sep 13, 2014, 1:00 AM CDT
- Expired
- Sep 13, 2014, 8:34 AM CDT
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
Counties Custer County, NE, Frontier County, NE, Garfield County, NE, Lincoln County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
491 WWUS73 KLBF 120848 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 AM CDT FRI SEP 12 2014 ...EARLY FREEZE FOR THE EASTERN PANHANDLE AND FAR NORTHWEST SANDHILLS... .UNSEASONALABLE COLD AIR WILL SPREAD SOUTHEAST INTO THE NEBRASKA SANDHILLS. A FREEZE IS POSSIBLE OVER SHERIDAN COUNTY EARLY THIS MORNING. THEN FROST WILL BE POSSIBLE FURTHER SOUTHEAST OVER THE NORTHWEST SANDHILLS THROUGH MID MORNING. WITH CLEAR SKIES...LIGHT WINDS AND COLD AIR IN PLACE OVER NIGHT TONIGHT FROST IS POSSIBLE OVER WESTERN NEBRASKA AGAIN SATURDAY MORNING. NEZ004-121500- /O.CON.KLBF.FZ.W.0003.000000T0000Z-140912T1500Z/ SHERIDAN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE 248 AM MDT FRI SEP 12 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TEMPERATURES: FALLING TO BETWEEN 30 TO 32 DEGREES. * IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR DESTROYED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ028-029-038-059-071-122300- /O.NEW.KLBF.FR.Y.0007.140913T0900Z-140913T1500Z/ GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...BURWELL...BARTLETT...BROKEN BOW... NORTH PLATTE...CURTIS...EUSTIS 348 AM CDT FRI SEP 12 2014 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW TO MID 30S EARLY SATURDAY MORNING * IMPACTS: FROST IS POSSIBLE THAT CAN KILL SENSITIVE OUTDOOR PLANTS IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NEZ022>024-035-056-094-121500- /O.CON.KLBF.FR.Y.0006.000000T0000Z-140912T1500Z/ GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR... CHAPPELL...BIG SPRINGS...CODY...MERRIMAN...KILGORE 248 AM MDT FRI SEP 12 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TEMPERATURE: FALLING INTO THE LOWER TO MIDDLE 30S. * IMPACTS: FROST IS POSSIBLE THAT CAN KILL SENSITIVE OUTDOOR PLANTS IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ POWER
4 follow-up statements
266 WWUS73 KLBF 121508 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1008 AM CDT FRI SEP 12 2014 ...AREAS OF FROST ACROSS PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA TONIGHT... .UNSEASONALABLE COLD AIR CONTINUES TO SPREAD SOUTHEAST ACROSS THE AREA TODAY. SKIES ARE EXPECTED TO BECOME CLEAR LATER TODAY...ALONG WITH LIGHT WINDS DEVELOPING OVERNIGHT...ALLOWING FOR TEMPERATURES IN THE LOWER TO MID 30S ACROSS PORTIONS SOUTHWEST AND CENTRAL NEBRASKA LATE TONIGHT AND EARLY SATURDAY MORNING. THIS WILL RESULT IN PATCHY TO AREAS OF FROST DEVELOPING. NEZ004-121615- /O.EXP.KLBF.FZ.W.0003.000000T0000Z-140912T1500Z/ SHERIDAN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE 908 AM MDT FRI SEP 12 2014 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING FOR THIS MORNING IS NO LONGER IN EFFECT. TEMPERATURES CONTINUE TO RISE THIS MORNING AND THE THREAT OF FREEZING TEMPERATURES HAS ENDED. $$ NEZ022>024-035-056-094-121615- /O.EXP.KLBF.FR.Y.0006.000000T0000Z-140912T1500Z/ GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR... CHAPPELL...BIG SPRINGS...CODY...MERRIMAN...KILGORE 908 AM MDT FRI SEP 12 2014 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY FOR THIS MORNING IS NO LONGER IN EFFECT. TEMPERATURES CONTINUE TO WARM INTO THE 40S THIS MORNING WITH THE THREAT OF FROST ENDED. $$ NEZ028-029-038-059-071-130515- /O.CON.KLBF.FR.Y.0007.140913T0900Z-140913T1500Z/ GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...BURWELL...BARTLETT...BROKEN BOW... NORTH PLATTE...CURTIS...EUSTIS 1008 AM CDT FRI SEP 12 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW TO MID 30S EARLY SATURDAY MORNING * IMPACTS: FROST IS POSSIBLE THAT CAN KILL SENSITIVE OUTDOOR PLANTS IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MASEK
676 WWUS73 KLBF 122048 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 PM CDT FRI SEP 12 2014 ...AREAS OF FROST ACROSS PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA TONIGHT... .UNSEASONALABLE COLD AIR CONTINUED TO SPREAD ACROSS THE AREA TODAY. SKIES ARE EXPECTED TO BECOME CLEAR THIS EVENING...AND COMBINE WITH LIGHT WINDS OVERNIGHT...ALLOWING FOR TEMPERATURES IN THE LOWER TO MID 30S ACROSS PORTIONS SOUTHWEST AND CENTRAL NEBRASKA LATE TONIGHT AND EARLY SATURDAY MORNING. THIS WILL RESULT IN PATCHY TO AREAS OF FROST DEVELOPING. NEZ028-029-038-059-071-131100- /O.EXT.KLBF.FR.Y.0007.140913T0600Z-140913T1500Z/ GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...BURWELL...BARTLETT...BROKEN BOW... NORTH PLATTE...CURTIS...EUSTIS 348 PM CDT FRI SEP 12 2014 ...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW TO MID 30S EARLY SATURDAY MORNING * IMPACTS: FROST IS POSSIBLE THAT CAN KILL SENSITIVE OUTDOOR PLANTS IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MASEK
840 WWUS73 KLBF 131038 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 538 AM CDT SAT SEP 13 2014 ...AREAS OF FROST ACROSS PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA TONIGHT... .COLD AIR IS IN PLACE OVER WESTERN NEBRASKA WITH CLEAR SKIES AND LIGHT WINDS. TEMPERATURES ARE IN THE LOW TO MID 30S. AREAS OF FROST ARE POSSIBLE THIS MORNING. NEZ028-029-038-059-071-131500- /O.CON.KLBF.FR.Y.0007.000000T0000Z-140913T1500Z/ GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...BURWELL...BARTLETT...BROKEN BOW... NORTH PLATTE...CURTIS...EUSTIS 538 AM CDT SAT SEP 13 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW TO MID 30S. * IMPACTS: FROST IS POSSIBLE THAT CAN KILL SENSITIVE OUTDOOR PLANTS IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ POWER
047 WWUS73 KLBF 131334 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 834 AM CDT SAT SEP 13 2014 NEZ028-029-038-059-071-131445- /O.CAN.KLBF.FR.Y.0007.000000T0000Z-140913T1500Z/ GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...BURWELL...BARTLETT...BROKEN BOW... NORTH PLATTE...CURTIS...EUSTIS 834 AM CDT SAT SEP 13 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND WILL CONTINUE TO RISE SO THE FROST ADVISORY HAS BEEN CANCELLED. $$ MASEK
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at Sep 12, 3:37 AM CDT, 11 minutes earlier.
Area forecast discussion, Sep 12, 3:37 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 337 AM CDT FRI SEP 12 2014 .SYNOPSIS... ISSUED AT 337 AM CDT FRI SEP 12 2014 STRONG HIGH HOLDS OVER THE SOUTHERN CONUS. MAINLY ZONAL FLOW FROM THE MISSOURI VALLEY THROUGH THE EAST COAST. PROGRESSIVE TROUGH OVER THE NORTHERN PLAINS AND WEAK RIDGING INTO THE PACIFIC NORTHWEST. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 337 AM CDT FRI SEP 12 2014 MODELS IN GOOD AGREEMENT AND WILL USE BLEND FOR THE FORECAST. MAIN FORECAST CONCERN WILL BE ENDING OF PRECIPITATION AND PTYPE WITH HIGHLIGHTS FOR FROST IN THE NORTHWEST THIS MORNING AND THEN FROST IN THE FORECAST EARLY SATURDAY MORNING. PRECIPITATION SOUTH OF A LINE FROM AINSWORTH TO OSHKOSH THIS MORNING. MOST AREAS REPORTING RAIN THIS MORNING BUT SOME AREAS OF DRIZZLE AND SIDNEY REPORTING SNOW WITH TEMPERATURES RIGHT AROUND FREEZING. CEILINGS LIFTING TO THE NORTH AND SOME CLEARING OVER NORTHWEST SOUTH DAKOTA. CLEARING LINE IS MOVING TO THE SOUTHEAST AROUND 20 KTS AND SHOULD BE THROUGH KVTN MID MORNING. 1037MB SURFACE HIGH CENTERED OVER KCDR THIS MORNING WITH 850MB TEMPERATURES AROUND -1C. TEMPERATURES OVER NORTHWEST IN THE MID 30S WITH LIGHT NORTHERLY WINDS WILL CONTINUE FREEZE WARNING FOR SHERIDAN COUNTY AND FROST ADVISORY INTO THE WESTERN SANDHILLS. CLEARING SKIES THIS MORNING AND PRECIPITATION ENDING AROUND NOON. MOST AREAS WILL SEE TEMPERATURES IN THE 50S THIS AFTERNOON. TONIGHT THE SURFACE HIGH WILL MOVE INTO SOUTH CENTRAL NEBRASKA WITH SURFACE WINDS OVER WESTERN NEBRASKA FROM THE SOUTH UNDER CLEAR SKIES. TEMPERATURES INTO THE 30S. HAVE ISSUED A FROST ADVISORY FROM NORTH PLATTE TO BROKEN BOW FOR EARLY SATURDAY MORNING WITH PATCHY FROST ALONG THE NORTH PLATTE RIVER VALLEY FROM NORTH PLATTE INTO THE PANHANDLE. THE NORTHERN SANDHILLS LOOK TO STAY IN THE UPPER 30S FOR LOWS AS 850MB TEMPERATURES WARM OVER NIGHT. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 337 AM CDT FRI SEP 12 2014 MODELS CONTINUE TO SHOW DECENT AGREEMENT FROM THE WEEKEND THROUGH MUCH OF NEXT WEEK...LEADING TO FAIR TO GOOD CONFIDENCE IN THIS FORECAST PACKAGE. THE UPPER LEVEL PATTERN WILL MODERATE OVER THE NEXT FEW DAYS AND INTO THE FIRST PART OF NEXT WEEK...HOWEVER THE LOCAL AREA WILL REMAIN UNDER THE INFLUENCE OF NORTHWEST FLOW UNTIL LATER IN THE FORECAST PERIOD /WEDNESDAY AND THURSDAY/. AT THIS TIME RIDGING LOOKS TO BUILD IN OVER THE PLAINS AS A LARGE-SCALE TROUGH PUSHES ONTO THE WEST COAST. BEGINNING ON SATURDAY...HIGH PRESSURE AT THE SURFACE WILL BE LOCATED EAST OF THE AREA...WITH THE AXIS FROM CENTRAL KANSAS INTO WISCONSIN. RETURN SOUTHERLY FLOW WILL BE IN PLACE THROUGH THE DAY OVER MUCH OF THE AREA WHICH WILL ALLOW WARM AIR ADVECTION TO TAKE PLACE AS 850MB TEMPERATURES RISE 10 TO 13 DEGREES IN THE 24 HOURS ENDING AT 00Z SUNDAY. THAT BEING SAID...850MB TEMPERATURES WILL ONLY RANGE FROM 8C TO 16C AT THAT TIME...LEAVING TEMPERATURES TO REMAIN 10 TO 20 DEGREES BELOW NORMAL ON SATURDAY. SATURDAY NIGHT AND SUNDAY WILL SEE ANOTHER INFLUX OF COLDER AIR COMING IN FROM THE NORTH AS A COLD FRONT TIED TO AN UPPER LEVEL SHORTWAVE TROUGH MOVING ACROSS THE DAKOTAS PUSHES ACROSS NEBRASKA. THIS WILL LEAD TO CONTINUED BELOW NORMAL TEMPERATURES. LIGHT WINDS SATURDAY NIGHT WILL ALLOW THE BOUNDARY LAYER TO DECOUPLE AND WITH DRY AIR IN PLACE TO PROMOTE MOSTLY CLEAR SKIES...EXPECTING DECENT RADIATIONAL COOLING...WITH LOWS FALLING TO THE UPPER 30S TO MID 40S. ON SUNDAY 60S AND LOW 70S ARE LIKELY FOR MUCH OF THE FORECAST AREA...WHILE AREAS ACROSS FAR SOUTHWEST NEBRASKA COULD SEE MID TO UPPER 70S AS PLENTIFUL SUNSHINE IS EXPECTED AND THE FRONT LAYS UP JUST NORTH OF THOSE AREAS TO KEEP THE WARMER AIR IN PLACE. MUCH OF THE AREA WILL BE UNDER LARGE SCALE SUBSIDENCE AS THE STATE SITS BETWEEN THE CONVERGENCE OF THE POLAR AND TROPICAL JETS. THE POLAR JET MAY DIP SOUTH ENOUGH TO BRING SOME ENHANCED LIFT TO NORTH CENTRAL NEBRASKA AS IT WOULD BE IN THE RIGHT ENTRANCE REGION OF THE JET STREAK ON SUNDAY. HAVE INCLUDED A LOW CHANCE FOR RAIN IN THESE AREAS FOR SUNDAY. A SECOND SHORTWAVE TROUGH WILL BE RIGHT BEHIND THE SATURDAY SYSTEM WHICH IS LOOKING TO BE STRONGER AND WILL DIG FROM THE DAKOTAS INTO THE MID MISSISSIPPI RIVER VALLEY SUNDAY NIGHT AND MONDAY. THERE IS SOME DIFFERENCES IN TIMING WITH THE PASSAGE OF THIS IMPULSE OF ENERGY...HOWEVER AS IT MOVES THROUGH...WITH A COLD FRONT SITUATED WEST TO EAST ACROSS KANSAS AND HIGH PRESSURE BUILDING SOUTHEAST FROM THE NORTHERN HIGH PLAINS AN AREA OF CONVERGENCE WILL EXIST ROUGHLY ALONG THE NEBRASKA/KANSAS BORDER. EASTERLY UPSLOPE FLOW IN THE LOW LEVELS WILL BRING MORE MOIST AIR INTO THIS AREA AND CROSS SECTIONS SHOW ENOUGH LIFT TO PRODUCE PRECIPITATION AS THE SYSTEM MOVES THROUGH. THE NAM AND ECMWF ARE A BIT QUICKER THAN THE GFS AND PRODUCE THE RAIN SUNDAY NIGHT...WHILE THE GFS WOULD INCLUDE THE SHOWERS DURING THE DAY MONDAY. HEDGED TOWARDS THE FASTER SOLUTIONS SO ADDED SHOWER AND ISOLATED THUNDER CHANCES FOR SUNDAY NIGHT IN THE SOUTHERN COUNTIES. THIS RAIN WILL PUSH SOUTH THROUGH THE DAY MONDAY AS THE SURFACE HIGH MOVES SOUTHEAST TO BRING MORE DRY AIR INTO THE AREA...LEAVING A DRY FORECAST FOR MONDAY. THE REMAINDER OF THE WEEK WILL SEE A FEW PERIODIC CHANCES FOR RAIN AS SEVERAL WEAK SHORTWAVE TROUGHS MOVE THROUGH THE QUICK NORTHWEST FLOW TO BRING FAVORABLE CONDITIONS FOR SOME RAIN OR THUNDERSTORMS ACROSS PORTIONS OF THE AREA. CONFIDENCE ON TIMING OF THESE SYSTEMS IS NOT HIGH...BUT DO BELIEVE THERE WILL BE SCATTERED SHOWERS AND STORMS FROM TIME TO TIME THROUGH THE NEXT WEEK DESPITE WARMING TEMPERATURES AS THE UPPER LEVEL RIDGE BUILDS INTO THE PLAINS. SPEAKING OF TEMPERATURES...EXPECT A SLOW MODERATION OF TEMPERATURES THROUGH THE FIRST HALF OF NEXT WEEK AS THE NORTHWEST FLOW KEEPS COOLER AIR ACROSS THE AREA. BUT BY THURSDAY...850MB TEMPERATURES RISE BACK INTO THE LOW 20S...SO LOOKING FOR A RETURN TO NEAR TO ABOVE NORMAL TEMPERATURES WHICH ARE NEAR 80 DEGREES FOR HIGHS AND 50 DEGREES FOR LOWS AT THIS TIME OF THE YEAR. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 100 AM CDT FRI SEP 12 2014 MVFR CEILINGS ACROSS WESTERN NEBRASKA WILL BECOME VFR FROM NORTH TO SOUTH OVERNIGHT. SOME LIGHT RAIN/LIGHT SNOW OBSERVED AT KLBF SHOULD END BY 09Z WITH CEILINGS IMPROVING TO VFR BETWEEN 12Z AND 15Z. SKIES TO BECOME SKC AFTER 18Z WITH LIGHT WINDS THROUGH THE TAF PERIOD. && .LBF WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 9 AM MDT THIS MORNING FOR NEZ022>024-035- 056-094. FROST ADVISORY FROM 4 AM TO 10 AM CDT SATURDAY FOR NEZ028-029- 038-059-071. FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR NEZ004. && SYNOPSIS...POWER SHORT TERM...POWER LONG TERM...BROOKS AVIATION...POWER
Hazardous weather outlook, Sep 11, 3:38 PM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 PM CDT THU SEP 11 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-122045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 338 PM CDT THU SEP 11 2014 /238 PM MDT THU SEP 11 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. UNSEASONAL TEMPERATURES ARE EXPECTED OVERNIGHT. A FREEZE WARNING IS IN EFFECT THROUGH 10 AM CDT (9 AM MDT) FOR SHERIDAN COUNTY. NEARBY COUNTIES WILL SEE TEMPERATURES BELOW FREEZING TONIGHT. A FROST ADVISORY WAS ALSO ISSUED FOR ADJACENT COUNTIES. REFER TO THE FREEZE WARNING AND FROST ADVISORY PRODUCTS ISSUED FOR MORE DETAILS. TONIGHT THE FIRST COLD PUSH ARRIVES AS A SURFACE HIGH BUILDS SOUTHEAST. TEMPERATURES WILL BE DROPPING TO HELP CREATE A MIXTURE OF RAIN AND SNOW FURTHER SOUTHEAST ALONG AND WEST OF A LINE FROM SPRINGVIEW IN KEYA PAHA COUNTY...TO TAYLOR IN LOUP COUNTY... BROKEN BOW IN CUSTER COUNTY AND STOCKVILLE IN FRONTIER COUNTY. LITTLE OR NO SNOW ACCUMULATION IS EXPECTED BEYOND THE SHERIDAN COUNTY...WHERE UP TO TWO INCHES OF SNOW ACCUMULATION ON GRASSY SURFACES MAY BE SEEN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THROUGH MID MORNING FRIDAY AT OR BELOW FREEZING WILL IMPACT PORTIONS OF THE EASTERN PANHANDLE AND NORTHWEST SANDHILLS. THE BELOW NORMAL TEMPERATURES WILL CONTINUE ON FRIDAY WITH DAYTIME HIGHS IN THE 50S. THERE IS THE POTENTIAL FOR SOME FROST CONDITIONS SATURDAY MORNING BEFORE THE COLD AIR EXITS EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KECK
Nearby
Frost Advisories in Nebraska, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.